# SDR SIMA201810085002

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 32,702 hours, 28,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN SERVICE HAD VERY LOUD SQUEEL AFTER T/O FROM TOP OF DOOR. MAIN SERVICE DOOR INDICATED CLOSED ON MFD "TRANSFERRED TO NRWC 941-SGF-03683" JP678019-C/A-UPON INSP FOUND SIGNIFICANT GAP BETWEEN MAIN DOOR FAME AND FOLDING FLAP WHEN DOOR IS SHUT. PERFORMED MAIN DOOR FOLDING FLAP ADJUSTMENT. OPC GOOD PER AMM 52-18-00. FNC FOR CABIN LEAKAGE TEST GOOD PER AMM 21-31-00.
